It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Ducky on November 10, 2000 at 11:34:15:

Hello everyone
I am a single mother of four who really needs some help. I have been taking a combination of tylenol 3 and vicodin for fibromyalgia pain for several months. Since I noticed they actually increased my energy level I have taken too many of them and have gone to several doctors to keep up my supply. What's the deal with the energy increase? I have never abused alcohol or recreational drugs and feel terrible about this. I want to get off these drugs completely but feel really sick when I do. I have some Ultram but am unsure of how much and how often to take it for help with the withdrawal symptoms. I also occasionally use a bottle of Stadol for migraine headaches which makes everything worse. I have no help at home and really need to be able to do my job and function. Can anyone advise me on this situation? Thanks you SO much.

Follow Ups

All times are GMT -7. The time now is 02:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!